Vol. 18(2017) No. 1

 

 

  A negative answer to Popescu's conjecture
 
Home
Volumes Selection

Fixed Point Theory, Volume 18, No. 1, 2017, 385-390, March 1st, 2017

DOI: 10.24193/fpt-ro.2017.1.30

Authors: Tomonari Suzuki

Abstract: We give a negative answer to Popescu's conjecture on some fixed point theorem in complete metric spaces, which was raised in 2013.

Key Words and Phrases: Fixed point, complete metric space.

2010 Mathematics Subject Classification: 47H10, 54H25.

Published on-line: March 1st, 2017.

Abstract pdf         

Back to volume's table of contents


Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review